# SDR UALA2012091305165

- Difficulty date: September 11, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 56,329 hours, 21,090 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Grip
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC SWITCH LOOSE ON CAP SIDE STICK.  REPLACED CAPT HAND GRIP PER AMM.
